Discussions that mention synthroid

Thyroid Disorders board


Jinglebts, After reading another one of your posts, I remembered that when I tried the 125mcg of synthroid(each time), I was burning up half the time. Big face sweat-er, so it was embarrassing in the dead of winter. Funny how I don't remember alot of that unless something jogs my memory. Selective amnesia. :) IWL
Oh, hot flashes. That's something I hadn't mentioned before. Not sure what causes mine. I figured it was this perimenopause thing. I was having them before all this other stuff. Last period was mid December 2002. I'm 47 yrs. old. Not on HRT yet, but endo encouraged me to talk to my PCP about HRT. Said that a side effect of thyroid suppression is decreased absorption of calcium in the bones >>>> osteoporosis. I didn't stop to think taking synthroid might cause increase in frequency of the hot flashes. Maybe, maybe not. They are absolutely miserable. Everyone around me looks at me as though I must really be off kilter. Oh, how complicated life is!

Pat


[This message has been edited by stormyrn (edited 10-17-2003).]